MathSciNet Relay Station
MathSciNet bibliographic data
MR1074753 46G05 (26E15 46B20 58C20)
Fabián, M.; Preiss, D. On intermediate differentiability of Lipschitz functions on certain Banach spaces. Proc. Amer. Math. Soc. 113 (1991), no. 3, 733–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement